MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred.The 12 mm x 2.25 mm target lesion was located in the ramus intermedius (ri).The target lesion was pre-treated with a 2.00 mm x 12 mm non-compliant balloon angioplasty catheter resulting in 30% stenosis with timi flow 3.Following predilation, a 2.25 mm x 16 mm synergy xd drug eluting stent was deployed at 14 atm for 20 seconds.Post-deployment, a type c stent edge dissection was observed.The dissection was successfully treated with a 2.25 x 8mm non-boston scientific drug eluting stent.The patient was discharged the same day.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable conclusion code of known inherent risk of device based upon the available information.Based on the medical review conducted for this complaint, the reported clinical event is anticipated per the ifu.The requirement for an additional device was due to procedural factors.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25160542
Report Number2124215-2026-25807
Device Sequence Number16125962
Product Code NIQ
UDI-Device Identifier08714729980728
UDI-Public(01)08714729980728(17)271126(10)38168309
Combination Product (Y/N)Y
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941816220
Device Catalogue NumberH7493941816220
Device Lot Number0038168309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight193 LB